Nonabsolutely continuous foliations for an Anosov diffeomorphism

Clark Robinson, Lai Sang Young

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)159-176
Number of pages18
JournalInventiones Mathematicae
Volume61
Issue number2
DOIs
StatePublished - Jun 1980

Fingerprint

Anosov Diffeomorphism
Foliation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Nonabsolutely continuous foliations for an Anosov diffeomorphism. / Robinson, Clark; Young, Lai Sang.

In: Inventiones Mathematicae, Vol. 61, No. 2, 06.1980, p. 159-176.

Research output: Contribution to journalArticle

@article{a8484d16229d4c8eb650795b85f4d729,
title = "Nonabsolutely continuous foliations for an Anosov diffeomorphism",
author = "Clark Robinson and Young, {Lai Sang}",
year = "1980",
month = "6",
doi = "10.1007/BF01390119",
language = "English (US)",
volume = "61",
pages = "159--176",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Nonabsolutely continuous foliations for an Anosov diffeomorphism

AU - Robinson, Clark

AU - Young, Lai Sang

PY - 1980/6

Y1 - 1980/6

UR - http://www.scopus.com/inward/record.url?scp=0942295772&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0942295772&partnerID=8YFLogxK

U2 - 10.1007/BF01390119

DO - 10.1007/BF01390119

M3 - Article

VL - 61

SP - 159

EP - 176

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 2

ER -